« HPV Vaccine Damage Is The New Autism | Main | Hypothyroid (Low Thyroid) Mistake #2-Tyrosine »

September 15, 2010

Comments

Feed You can follow this conversation by subscribing to the comment feed for this post.

hello i have underactive thyriod i found out 3 months before i left home to travel i went from 50mcg to 100 because my levels were too low and my doctor asked me to get my blood tested whilst i am travelling i have been travelling for 7 months and got 3 months left i have recently been experiencing heart palps and some times me feet swell up ... this could be due to long bus rides tho .. i was wondering if this could be due to me needed a higher or lower dosage ? xx

Thanks Dr. Clark!

So if one has not to take Iodine what should one do?

Verify your Comment

Previewing your Comment

This is only a preview. Your comment has not yet been posted.

Working...
Your comment could not be posted. Error type:
Your comment has been saved. Comments are moderated and will not appear until approved by the author. Post another comment

The letters and numbers you entered did not match the image. Please try again.

As a final step before posting your comment, enter the letters and numbers you see in the image below. This prevents automated programs from posting comments.

Having trouble reading this image? View an alternate.

Working...

Post a comment

Comments are moderated, and will not appear until the author has approved them.

Your Information

(Name and email address are required. Email address will not be displayed with the comment.)